# SDR 96ZZZX5886

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RP
- Make and model: Hughes 369E
- Aircraft serial: 526E
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 369F54531
- Condition: Cracked
- Location: Overun Clutch
- Part time: 93 hours
- Component: 369F54501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED OVERUNNING CLUTCH SUB-ASSEMBLY PER MDHC, FOUND OUTER RACE SHAFT CRACKED AT SPLINE RADIUS.
